Alert archive / New Hampshire / Tornado Warnings in 2009

Tornado Warning 2, NWS Gray, ME

July 16, 2009Grafton County, New Hampshire

NWS Gray, ME issued this tornado warning at Jul 16, 2009, 8:46 PM EDT for Grafton County, New Hampshire. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2009, 8:46 PM EDT (00:46 UTC)
Expired
Jul 16, 2009, 9:15 PM EDT
In force
29 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

County Grafton County, NH

The radar

The Portland,ME radar (KGYX), 122 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2009-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2009-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WFUS51 KGYX 170046
TORGYX
NHC009-170115-
/O.NEW.KGYX.TO.W.0002.090717T0046Z-090717T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAY ME
846 PM EDT THU JUL 16 2009

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 915 PM EDT

* AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  WENTWORTH...OR 13 MILES NORTHWEST OF PLYMOUTH...MOVING EAST AT 20
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RUMNEY...ELLSWORTH AND THORNTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT A TORNADO...HAIL OR STRONG WINDS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

&&

LAT...LON 4391 7164 4371 7171 4384 7200 4399 7190
TIME...MOT...LOC 0046Z 292DEG 15KT 4387 7188

$$
DAG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jul 16, 6:37 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 16, 6:37 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
637 PM EDT THU JUL 16 2009

.SYNOPSIS...
WEAK TROUGH SWINGS THROUGH NEW HAMPSHIRE AND MAINE THIS EVENING.
LOW PRESSURE WILL FORM NEAR THE VIRGINIA COASTLINE FRIDAY...BEFORE
REACHING COASTAL MAINE SATURDAY MORNING. AN UPPER LEVEL LOW
PRESSURE SYSTEM WILL KEEP THINGS UNSETTLED INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
RADAR TRENDS INDICATE ORGANIZED AREAS OF SHOWERS AND THUNDERSTORMS
ARE SPLITTING...ONE LINE TO THE SOUTH...AND ANOTHER HEADING FOR
NORTHERN NEW HAMPSHIRE. WILL ADJUST POPS REFLECT THIS...WITH
LIKELY POPS UP NORTH AND WITH A LINE EXITING TO THE EAST...WITH
CHANCE POPS ELSEWHERE. BEST INSTABILITY REMAINS ACROSS SOUTHERN
NEW HAMPSHIRE...THOUGH WITH LOSS OF DAYTIME
HEATING...THUNDERSTORMS SHOULD WEAKEN THROUGH THIS EVENING. THREAT
FOR HAIL AND STRONG WINDS LINGERS FOR THE NEXT HOUR OR
TWO. WILL CONTINUE TO MONITOR RADAR THROUGH THIS EVENING.

LITTLE CHANGES MADE TO FORECAST BEYOND 06Z...WILL RE-EVALUATE
OVERNIGHT LOWS THIS EVENING.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
WILL WE ACTUALLY HIT 80F TOMORROW? IF SO...THIS WOULD BE THE FIRST
TIME (IN PORTLAND) SINCE MAY 26TH. WILL TREND SLIGHTLY BELOW
MACHINE GUIDANCE HOWEVER WITH MARITIME CONDITIONS STILL IN PLACE.

RAIN FROM APPROACHING COASTAL LOW WILL APPROACH THE REGION LATE IN
THE 2ND PERIOD...HOWEVER...EXPECT MAINLY DRY CONDITIONS DURING THE
DAY FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE H5 LOW WILL CONTINUE TO INFLUENCE OUR WEATHER FOR SEVERAL MORE
DAYS. THE 12Z MODEL SOLUTIONS INDICATE THAT THE HEAVIER RAINFALL
ASSOCIATED WITH THE SURFACE LOW PRESSURE AREA EJECTING TO THE
NORTHEAST SHOULD ARRIVE SATURDAY MORNING WITH QPF AMOUNTS OF A
HALF INCH TO AN INCH POSSIBLE. IMPROVING WEATHER SHOULD THEN
FOLLOW FOR THE SECOND HALF OF THE WEEKEND WITH PARTLY SUNNY SKIES
SUNDAY SOUTH OF THE MOUNTAINS. BEYOND THAT WOULD EXPECT SOMEWHAT
UNSETTLED WEATHER TO CONTINUE WITH SCATTERED SHOWERS AT TIMES AND
SOME PEAKS OF SUN NOW AND THEN. BEST CHANCE FOR A SUNNY DAY
APPEARS TO BE ON WEDNESDAY AS AN H5 RIDGE BUILDS OVER NEW
ENGLAND...BUT CONFIDENCE IS LOW OF THE TIMING OF THESE DETAILS
6 TO 7 DAYS OUT WITH AN ATYPICAL SUMMER WEATHER PATTERN. OVERNIGHT
LOW TEMPERATURES ARE EXPECTED TO AVERAGE NEAR NORMAL TO SLIGHTLY
ABOVE NORMAL WHILE DAYTIME HIGH TEMPERATURES SHOULD AVERAGE NEAR
NORMAL TO SLIGHTLY BELOW NORMAL.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...CONDITIONS DETERIORATE THIS EVENING INTO IFR CONDITIONS
IN SOUPY MARITIME AIRMASS. CEILINGS DROP TO LIFR THIS
EVENING...WITH CLOUDS/FOG GRADUALLY LIFTING ON FRIDAY.

LONG TERM...IFR CONDITIONS ARE POSSIBLE AGAIN FRIDAY NIGHT WITH
FOG...SHOWERS AND POSSIBLE THUNDERSTORMS. CONDITIONS IMPROVE
SATURDAY AFTERNOON AND EXPECT MAINLY VFR CONDITIONS SUNDAY THROUGH TUESDAY.

&&

.MARINE...
SHORT TERM...SEAS ARE MARGINAL TONIGHT...BUT HAVE RAISED SCAS FOR
SEAS OVER THE OPEN WATERS. DID DROP SEAS BELOW WNA GUIDANCE BY A
FOOT OR TWO WHICH STILL LEAVES OUR WATERS IN THE 3-5 FOOT RANGE.

LONG TERM...WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL
CRAFT ADVISORY CRITERIA.  NO FLAGS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT FRIDAY
     FOR ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...APFFEL
SHORT TERM...CANNON
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Jul 16, 9:49 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
949 AM EDT THU JUL 16 2009

NHZ001>003-171400-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
949 AM EDT THU JUL 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ007>009-012>014-018>028-NHZ004-010-013-014-171400-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN CARROLL-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
949 AM EDT THU JUL 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>154-171400-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
949 AM EDT THU JUL 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NHZ005>009-171400-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
949 AM EDT THU JUL 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CROSS THE REGION THIS AFTERNOON.
ISOLATED STORMS MAY CONTAIN LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 16, 4:08 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
408 PM EDT THU JUL 16 2009

NHZ006-009-162100-
BELKNAP-SOUTHERN CARROLL-
408 PM EDT THU JUL 16 2009

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND CARROLL COUNTY
THROUGH 500 PM EDT...

AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LOCHMERE...OR ABOUT 4 MILES
SOUTHWEST OF LACONIA...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LOCHMERE...BELMONT...
AHERN STATE PARK...LACONIA...GILFORD...ELLACOYA STATE PARK...ALTON
BAY...MIRROR LAKE AND EAST ALTON THROUGH 500 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...LOCALLY HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

DAG
Special weather statement, Jul 16, 4:43 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
443 PM EDT THU JUL 16 2009

NHZ008-009-162130-
BELKNAP-MERRIMACK-
443 PM EDT THU JUL 16 2009

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND MERRIMACK
COUNTY THROUGH 530 PM EDT...

AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF SALISBURY...OR
ABOUT 8 MILES SOUTHWEST OF FRANKLIN...MOVING EAST AT 20 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WEBSTER...
ANDOVER...SALISBURY...WEST FRANKLIN...FRANKLIN...BOSCAWEN...
PENACOOK...TILTON-NORTHFIELD...TILTON AND NORTHFIELD THROUGH 530 PM
EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...LOCALLY HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

DAG
Special weather statement, Jul 16, 4:51 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
451 PM EDT THU JUL 16 2009

MEZ018-NHZ006-009-010-162130-
BELKNAP-INTERIOR YORK-SOUTHERN CARROLL-STRAFFORD-
451 PM EDT THU JUL 16 2009

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...YORK COUNTY AND CARROLL COUNTY THROUGH 530 PM EDT...

AT 451 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER EAST ALTON...OR ABOUT 12 MILES
SOUTH OF OSSIPEE...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND MIRROR LAKE...EAST ALTON...ALTON
BAY...WOLFEBORO...NEW DURHAM...BRIDGEWATER...ALTON...WENTWORTH STATE
PARK...MIDDLETON AND BROOKFIELD THROUGH 530 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...LOCALLY HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 35 MPH CAN
BE EXPECTED.

DAG
Local storm report, Jul 16, 6:31 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
631 PM EDT THU JUL 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             1 NW SPRINGVALE         43.48N 70.82W
07/16/2009  E0.88 INCH       YORK               ME   PUBLIC

            PUBLIC REPORTED NICKEL SIZE HAIL ON MAIN STREET NORTHWEST
            OF SPRINGVALE.

0620 PM     HAIL             SPRINGVALE              43.47N 70.80W
07/16/2009  E0.50 INCH       YORK               ME   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED DIME SIZE HAIL IN SPRINGVALE.

&&

DAG
Special weather statement, Jul 16, 7:21 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
721 PM EDT THU JUL 16 2009

NHZ003-005-170015-
NORTHERN GRAFTON-SOUTHERN GRAFTON-
721 PM EDT THU JUL 16 2009

...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY AROUND 8 PM EDT...

AT 717 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 16 MILES WEST OF PIERMONT...OR ABOUT 14
MILES SOUTHEAST OF BARRE...MOVING SOUTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PIERMONT...HAVERHILL...
LYME...LAKE TARLETON STATE PARK...WENTWORTH...WARREN AND DORCHESTER
THROUGH 830 PM EDT.

IF THE STORM HOLDS TOGETHER...EXPECT HAIL UP TO ONE INCH IN
DIAMETER... LOCALLY HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS UP TO 55 MPH.

DAG
Special weather statement, Jul 16, 7:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
752 PM EDT THU JUL 16 2009

NHZ003-005-170030-
NORTHERN GRAFTON-SOUTHERN GRAFTON-
752 PM EDT THU JUL 16 2009

...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 830 PM
EDT...

AT 752 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF PIERMONT...OR ABOUT 13
MILES SOUTHWEST OF WOODSVILLE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LYME...HAVERHILL...
PIERMONT...LAKE TARLETON STATE PARK...WOODSTOCK...WENTWORTH...
WARREN...RUMNEY AND ELLSWORTH THROUGH 830 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...LOCALLY HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 55 MPH CAN
BE EXPECTED.

DAG

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:02 PM EDTSevere Thunderstorm WarningGYXGrafton43 min
Jul 16, 8:11 PM EDTTornado WarningGYXGrafton34 min
Jul 16, 8:42 PM EDTSevere Thunderstorm WarningGYXGrafton33 min
Jul 16, 9:16 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton44 min

Nearby

Tornado Warnings in New Hampshire, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.